# SDR UIEA2018041000660

- Difficulty date: April 9, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 86,348 hours, 22,352 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW EICAS MESSAGE AFTER LANDING.  PERFORMED A BITE TEST IAW FIM 30-41, FT 803, NO FAULTS NOTED.   PERFORMED A GROUND TEST IAW AMM 30-41-00. NO FAULTS NOTED.
